# SDR SWAA2015061840902

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 30,183 hours, 14,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LENS CRACKED.  R & R LENS IAW AMM.
